# SDR SWIA202054734

- Difficulty date: November 1, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 36,032 hours, 26,347 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Flap Bpsu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLAP BPSU MOUNTING HARDWARE IS CORRODED.  C-CHECK RO 12/24/2020.  REMOVED AND REPLACED SIEZED AND CORRODED LT FLAP BPSU MOUNTING HARDWARE, IAW CRJ 700 AMM.
